# SDR SWAA2021110137656

- Difficulty date: October 27, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 56,743 hours, 33,605 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1042, 311AL ACCESS DOOR CUTOUT DOUBLER CORRODED, 2 INCHES BELOW STR 20L.   CORROSION REMOVED IAW SRM 51-10-02.  NO CRACKS NOTED UT MEASURED MATERIAL IAW  NDT P4 51-00-00 P2  IAW  EA #21-153-03210 WIP 1, REV A.  LOCATED AND DRILLED IAW EA 21-153-03210 WIP 1, REV A.  INSTALLED COUNTERSINK REPAIR WASHERS IAW EA 21-153-03210, WIP1 STEP 12, I STEP 13.  INSTALLED REPAIR IAW EA 21-153-03210-WIP1, STEP 15.
